Why does my lower abdomen hurt so bad?


Q: I'm 20 years old, female. My main symptoms are lower abdominal pain, occasional vomiting, almost constant nausea, and worsening fatigue. The pain is exactly where menstrual cramps would be , but its sharp and infrequent. It's happened maybe two or three times a day for six or so months now. A few doctors have told me that its just residual effects from the Depo and from an ovarian cyst and both would be resolved within a few weeks of taking an oral contraceptive. Now it has been a month and the symptoms are the same if not worse. I just want to know what else it could be, but I can't find a doctor willing to discuss any other causes.

Symptoms:  Lower abdominal pain, occasional vomiting, constant nausea, fatigue

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

Q: I'm taking Ashlyna for birth control. I'm reaching the end of my pack, this week is my scheduled period and I just ha...

Q: Hi. I am currently taking ortho tri cyclen birth control. I am worried because I've have been have nipple discharge, ...

Q: Shortly after giving birth, I have noticed a small dark purplish small bump on my labia.

Q: I just recently recieved a birth control prescription, and haven't started taking it. My last period was August 5, an...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon